CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Low regularity for the fifth order Kadomtsev-Petviashvili-I type equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 9, 页码: 5696-5726
Authors:  Guo, Boling;  Huo, Zhaohui;  Fang, Shaomei
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Well-posedness  Fifth order Kadomtsev-Petviashvili-I equation  Dyadic X-s,X-b spaces  
Well-posedness for the fourth-order nonlinear derivative Schrodinger equation in higher dimension 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2011, 卷号: 96, 期号: 2, 页码: 190-206
Authors:  Huo, Zhaohui;  Jia, Yueling
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Fourth-order Schrodinger equation  Well-posedness  Dyadic X(s,b) spaces